RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 258–260 (Mi dan33451)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Solutions exhaustive in the classes $W_2^\alpha$ and $C^{(n,\alpha)}$, of the localization problem for Fourier series in fundamental function systems of Laplace's operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (499 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.521.5
Presented: A. N. Tikhonov
Received: 27.12.1966

Citation: V. A. Il'in, “Solutions exhaustive in the classes $W_2^\alpha$ and $C^{(n,\alpha)}$, of the localization problem for Fourier series in fundamental function systems of Laplace's operator”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 258–260

Citation in format AMSBIB
\Bibitem{Ili67}
\by V.~A.~Il'in
\paper Solutions exhaustive in the classes $W_2^\alpha$ and $C^{(n,\alpha)}$, of the localization problem
for Fourier series in fundamental function systems of Laplace's operator
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 258--260
\mathnet{http://mi.mathnet.ru/dan33451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221198}
\zmath{https://zbmath.org/?q=an:0191.07502}


Linking options:
  • http://mi.mathnet.ru/eng/dan33451
  • http://mi.mathnet.ru/eng/dan/v177/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:20
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019